# SDR TRBA201125803

- Difficulty date: September 14, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Aircraft time: 29,466 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND WATER DRAIN ON LH WING LOWER SURFACE AT RIB 13.  CLEANED LIGHT SURFACE CORROSION AROUND WATER DRAIN IAW SRM 51-21-42. NO MATERIAL LOSS NOTED. TREAT, PRIME AND TOP COAT AREA IAW SRM 51-21-17 & 51-21-27.
